# SDR REXA2025081800817

- Difficulty date: July 21, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 36,434 hours, 26,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: B0399019D002S
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BONDING SUPPORT WS 54.55 AT LH INBOARD FLAP HINGE ARM BONDING SUPPORT WS 54.55 AT LH INBOARD FLAP HINGE ARM WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
